# SDR TWAA9909908

- Difficulty date: July 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N979Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47343
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Cracked
- Location: Bs 83.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, FOUND CRACK IN P/N 5912350-20 DOUBLER APPROXIMATELY 1.75 INCHES FORE AND AFT AT INBD END OF FRAME 9911505-6.  FWD OF RT CENTER WINDSHIELD POST AT STA 83.5, X=-10.  REMOVED DOUBLER PER SRO9530268 DRAWING.  INSTALLED 912350-92 FILLER AND TITANIUM DOUBLER PER DRAWING SRO 950268.
